# SDR SWAA020054

- Difficulty date: January 8, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 37,715 hours, 35,681 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: BAC1506
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT HORZ STAB LOWER SURFACE AFT SPAR CRACKED APPROX 3 INCHES FROM INBD END.  REPAIRED SPAR PER SRM.
